# SDR CALA2017062301940

- Difficulty date: June 23, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 61,814 hours, 12,870 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2367
- Part serial: 2281
- Condition: Odor
- Location: Mid Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY ELECTRICAL ODOR. ALL CIRCUIT BREAKERS PULLED,  ODOR STOPPED. REPLACED THE CHILLER, OPS OK.
